# SDR TRAX200800138

- Difficulty date: January 26, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 7,511 hours, 6,068 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH AT 2500 FT FLAPS FAIL MESSAGE WHEN MOVED TO 8 DEGREES.  EMERGENCY VEHICLES ROLLED AS A PRECAUTION.
